I think theres been some debate if Tamoxifen causes weight gain...cuz i know some of my docs says it doesnt but yet i blew up like a balloon filled with heilium and want no sharp objects around me cuz i might pop.
I have gained over 15 pounds, i know that doesnt sound like much but to me thats alot and its frustrating to try and put my regular jeans on that use to be kinda loose on me, to now referring to them as my skinny jeans cuz i have to literally squeeze into them and lay on the bed to get them zipped and tuck in my muffin top!
Well my point of all this is that i didnt take my Tamoxifen for almost a week and boy did i get some effects from that ...good and bad. The bad i got very emotional...as if i couldnt make up my mind how i was feeling...one minute i was happy the next cryin or mad...we all know that rollercoaster, but the good was i lost almost 3 pounds...i couldnt believe it, yet depressing i have over 4 years to go on this stuff and 4 more years of who knows how many more pounds!
So i think its safe for me to say that i know for me that Tamoxifen is what is causing my weight gain. Cant wait to get off it! :)